# SDR UHLA2011111500388

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 13,365 hours, 10,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING ABOVE R2 DOOR.  FOUND CONNECTOR DISCONNECTED FOR EMERG LIGHTS ABOVE R2 DOOR.  RECONNECTED PLUG IAW EMB 170 MM 33-50-01.  OPS CHECK GOOD.
